Allergy Delortan 5 mg x 10 pills

Polfa Warsaw


£12.99 £20.00




  • The drug for allergy sufferers, who dream about it, to not limit their stuffy nose, watery and itchy hives, it Delortan Allergy. Tablets contain desloratadine, as the active antihistamine.

Composition:
Active substance: desloratadine. Each tablet contains 5 mg of desloratadine and excipients: Tablet core: isomalt (E 953), pregelatinised maize starch, microcrystalline cellulose, magnesium oxide heavy, hydroxypropylcellulose, crospovidone (type A) and magnesium stearate; coating: polyvinyl alcohol, titanium dioxide (E 171), macrogol 3350, talc, indigo carmine, lakes (E 132).

Action:
The drug Delortan Allergy in tablet form is a product designed for alergikach which limit the symptoms of rhinitis. The active ingredient is desloratadine or antihistamine ingredient, combining the locking histamine receptors. The product thus alleviates the symptoms of allergy, and what is more, it does not cause drowsiness. With Delortanem Allergy forget sneezing, clogged nose, red, stinging eyes, and urticaria! Just one tablet a day is enough to tame allergy!

Application:
The medicinal product Delortan Allergy indicated for the relief of symptoms of allergic rhinitis, ie., Sneezing, itching, nasal discharge, nasal obstruction, itching of palate and itching, redness and tearing of eyes, and also to relieve the symptoms associated with urticaria (itching, rash). The drug for adults and children over 12 years old.

Additional information:
Keep out of reach of children, at room temperature. Protect from moisture.

Contraindications:
Do not use if hypersensitivity to any component of the drug and in the case of hypersensitivity to loratadine.

Undesirable effects:
Like all medicines, Delortan Allergy can cause side effects. In clinical trials, the following commonly reported side effects: fatigue, dry mouth and headache. Post-marketing preparation been reported very rarely: severe allergic reactions (difficulty in breathing, wheezing, itching, hives and swelling), palpitations, irregular heartbeat and rapid heartbeat, stomach pain, nausea, vomiting, dyspepsia, diarrhea, dizziness, headache, drowsiness and insomnia, muscle pain, hallucinations, seizures, restlessness with excessive physical activity, hepatitis, abnormal liver function tests. Adverse events with unknown frequency: increased skin sensitivity to the sun and UV radiation.

Dosage:
Use as directed by your doctor or according to the instructions on the leaflet. Adults and children over 12 years: take 1 tablet daily with water. Tablets should not be chewed or crushed, swallow it whole. Taken with food or without food. Without consulting a doctor used no longer than 10 days. If after three days of no improvement or symptoms worsen, you should go to the doctor.